# SDR HEEA955297

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002011
- Condition: Cracked
- Location: M/R
- Part time: 1,489 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN ON TOP APPROXIMATELY 6'8" OUTBOARD OF ATTACH POINT.
